# SDR HALA20250908049

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 35,049 hours, 81,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAT WALK EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSY. B5-260 PER AMM 33-51-03. OPERATIONAL CHECKED OK.
